EconPapers    
Economics at your fingertips  
 

Nonlinear dynamics of real exchange rates for sectoral data

Jaebeom Kim and Young‐Kyu Moh

International Journal of Finance & Economics, 2011, vol. 16, issue 2, 146-151

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:ijfiec:v:16:y:2011:i:2:p:146-151

Ordering information: This journal article can be ordered from
http://jws-edcv.wile ... PRINT_ISSN=1076-9307

Access Statistics for this article

International Journal of Finance & Economics is currently edited by Mark P. Taylor, Keith Cuthbertson and Michael P. Dooley

More articles in International Journal of Finance & Economics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-03-29
Handle: RePEc:wly:ijfiec:v:16:y:2011:i:2:p:146-151